# SDR QMLA2013050813065

- Difficulty date: May 8, 2013
- Submitted: May 14, 2013
- Operation: Air carrier
- Aircraft: N388AM
- Make and model: Urocop EC 130 B4
- Aircraft serial: 7257
- Aircraft time: 545 hours, 1,850 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 545 hours
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AA
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, ODOR OF JET FUEL WAS NOTICED.   DURING THE FIRST AND SECOND LEG OF THE FLIGHT NO FUMES WERE NOTED IN THE CABIN.  THE FUMES WERE FAINT INITIALLY, BUT NOTICED THAT THE FUMES WERE TO BECOME MORE PUNGENT.
